# SDR SWIA200210841

- Difficulty date: May 1, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 7,117 hours, 6,905 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM NR 1 & NR 2 WILL NOT REMAIN ENGAGED IN FLIGHT.  MACH TRIM INOP.  A/C RETURNED TO SLC FOR LANDING.  REMOVED AND REPLACED NR 1 STAB TRIM DISCONNECT SWITCH.
